| Model Number |
LPG1612AR |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Fistula (1862); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Hernia (2240); Obstruction/Occlusion (2422); Constipation (3274); Nodule (4551); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product: sym9 stex rnd 9 cm x1 (lot# pte2015x).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a inguinal hernia.It was reported that after the implant, the patient experienced mesh migration, hernia recurrence, chronic groin pain, and adhesions.
Additional Manufacturer Narrative
Additional info: a4, b2 (removed other, added intervention required), b5, b7, h6 (removed imf code, added imf codes and patient codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a inguinal hernia.It was reported that after the implant, the patient experienced cord lipoma, infection, inflammation, obstruction, fistula, constipation, mesh migration, hernia recurrence, chronic groin pain, and adhesions.Post-operative patient treatment included revision surgery.